MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC201200
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: xalatan, plavix, oscal, prinivil, lipitor, actos, tylenol, albuterol, lasix and tessalon.The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events which may occur and require intervention include aneurysm rupture.The possibility that subsequent interventional or open surgical repair of the aneurysm may be required after initial endovascular procedure.
 
Event or Problem Description
On (b)(6) 2006, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm (aaa).The patient tolerated the procedure.It was reported that on (b)(6) 2019, the patient presented to the emergency room with a ruptured aaa in the left common iliac artery.Images revealed the contralateral leg endoprosthesis (pxc201200/04595219) was free floating in the aneurysm sac and had migrated out of the iliac artery, which was also aneurysmal at time of implant.The physician chose to embolize the left internal iliac artery and extend with a contralateral leg endoprosthesis (plc121400/20227629) into the left external common iliac artery.The endoleak was resolved and the patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8847384
Report Number2017233-2019-00586
Device Sequence Number16206716
Product Code MIH
UDI-Device Identifier00733132610044
UDI-Public00733132610044
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2009
Device Catalogue NumberPXC201200
Device Lot Number04595219
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient Weight96